Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Leg pain due to rolling the ankle severely, calf pain, foot numb. Is it just strain ?

I rolled my ankle quite sevlerely 2 Weeks ago (on Monday to specify) and I went to work standing on crutches with my leg bent for two days in a row begging this last Saturday. They were both 8 hour shifts 30 lunch and two 10 minute breaks. After work today my calf hurts and is so swollen its starting to make my foot go numb. Is it just over strained from holding my sprained ankle and foot up all day? Or should I be a bit more worried? Its colder than my other calf as well.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling in your calf is likely to be due to standing for the whole day. You now need to keep the leg elevated on two pillows, do a hot fomentation and take mild pain killers. Using a pressure stocking will help in early recovery.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor